Alert archive / Missouri / Winter Storm Watches in 2015
Winter Storm Watch 2, NWS St. Louis, MO
NWS St. Louis, MO issued this winter storm watch at Mar 3, 2015, 3:55 AM CST for 5 counties in Missouri; Randolph County, Illinois. It took effect at Mar 4, 2015, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 3, 2015, 3:55 AM CST (09:55 UTC)
- In effect from
- Mar 4, 2015, 6:00 AM CST
- Expired
- Mar 3, 2015, 4:12 PM CST
- In force
- Issued by
- NWS St. Louis, MO
Counties Randolph County, IL, Iron County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 115 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
784 WWUS43 KLSX 030955 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 355 AM CST TUE MAR 3 2015 ILZ058>060-064-065-069-070-095>101-MOZ018-019-026-027-034>036-042- 051-052-060-061-063-064-031400- /O.CON.KLSX.WW.Y.0010.000000T0000Z-150303T1400Z/ ADAMS IL-AUDRAIN MO-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL- FAYETTE IL-GREENE IL-JERSEY IL-KNOX MO-LEWIS MO-LINCOLN MO- MACOUPIN IL-MADISON IL-MARION IL-MARION MO-MONROE MO- MONTGOMERY IL-MONTGOMERY MO-PIKE IL-PIKE MO-RALLS MO-SHELBY MO- ST. CHARLES MO-ST. CLAIR IL-ST. LOUIS CITY MO-ST. LOUIS MO- WARREN MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN... EDWARDSVILLE...HANNIBAL...LITCHFIELD...MEXICO...QUINCY...SALEM... ST CHARLES...ST LOUIS...VANDALIA 355 AM CST TUE MAR 3 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * TIMING...A PERIOD OR TWO OF LIGHT FREEZING RAIN CAN BE EXPECTED UNTIL 8 AM THIS MORNING WHEN RAIN WILL EITHER MOVE OFF TO THE EAST OR TEMPERATURES WILL RISE ABOVE THE FREEZING MARK. * ACCUMULATIONS...A LIGHT GLAZING OF ICE. * WINDS...SOUTHEAST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * IMPACTS...THE WINTRY PRECIPITATION WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY ON BRIDGES... OVERPASSES...AND UNTREATED ROADS. THE COLD GROUND MAY CAUSE SOME ICING PROBLEMS TO CONTINUE EVEN AS AIR TEMPERATURES REACH THE FREEZING MARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ ILZ079-MOZ074-075-084-085-099-032200- /O.NEW.KLSX.WS.A.0002.150304T1200Z-150305T0600Z/ IRON MO-MADISON MO-RANDOLPH IL-REYNOLDS MO-ST. FRANCOIS MO- STE. GENEVIEVE MO- INCLUDING THE CITIES OF...CHESTER...FARMINGTON 355 AM CST TUE MAR 3 2015 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * TIMING...A WINTRY MIX OF FREEZING RAIN...SLEET...AND SNOW IS EXPECTED TO DEVELOP WEDNESDAY MORNING AND TRANSITION TO ALL SNOW BY WEDNESDAY AFTERNOON AND CONTINUE INTO THE EVENING. SNOW MAY BE HEAVY AT TIMES WEDNESDAY AFTERNOON AND EVENING. * ACCUMULATIONS...POTENTIAL FOR 4 TO 6 INCHES OF SNOW. * WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * IMPACTS...THE WINTRY PRECIPITATION WILL LIKELY RESULT IN HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY ON BRIDGES... OVERPASSES...AND UNTREATED ROADS. PARKING LOTS AND SIDEWALKS WILL BECOME SLIPPERY AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ADVANCED NOTICE THAT SEVERE WINTER WEATHER IS POSSIBLE IN THE WATCH AREA...IT DOES NOT MEAN IT IS A CERTAINTY. THOSE IN THE WATCH AREA SHOULD BEGIN PREPARING IN CASE THE STORM DOES MATERIALIZE. IF YOU HAVE TRAVEL PLANNED...YOU MAY WANT TO ADJUST YOUR TRAVEL TIME TO AVOID THE STORM. ALSO...YOU SHOULD USE THIS ADVANCED NOTICE TO MAKE CERTAIN YOUR VEHICLE IS WINTERIZED. MAKE PREPARATIONS AT HOME BY STOCKING EMERGENCY SUPPLIES...SUCH AS FOOD...MEDICINE...AND EXTRA HEATING FUEL... JUST IN CASE THE STORM MAKES TRAVEL IMPOSSIBLE. THIS IS ESPECIALLY IMPORTANT FOR THOSE LIVING IN RURAL AREAS. && $$ TES
2 follow-up statements
424 WWUS43 KLSX 031333 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 733 AM CST TUE MAR 3 2015 ILZ058>060-064-065-069-070-095>101-MOZ018-019-026-027-034>036-042- 051-052-060-061-063-064-031445- /O.EXP.KLSX.WW.Y.0010.000000T0000Z-150303T1400Z/ ADAMS IL-AUDRAIN MO-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL- FAYETTE IL-GREENE IL-JERSEY IL-KNOX MO-LEWIS MO-LINCOLN MO- MACOUPIN IL-MADISON IL-MARION IL-MARION MO-MONROE MO- MONTGOMERY IL-MONTGOMERY MO-PIKE IL-PIKE MO-RALLS MO-SHELBY MO- ST. CHARLES MO-ST. CLAIR IL-ST. LOUIS CITY MO-ST. LOUIS MO- WARREN MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN... EDWARDSVILLE...HANNIBAL...LITCHFIELD...MEXICO...QUINCY...SALEM... ST CHARLES...ST LOUIS...VANDALIA 733 AM CST TUE MAR 3 2015 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 8 AM CST THIS MORNING... TEMPERATURES ARE BEGINNING TO CLIMB UPWARD...WITH ALL AREAS EXPECTED TO GET ABOVE FREEZING BETWEEN 8 AND 9 AM. PRECIPITATION HAS MOSTLY ENDED AS WELL...WITH ONLY PATCHY DRIZZLE EXPECTED. $$ ILZ079-MOZ074-075-084-085-099-032300- /O.CON.KLSX.WS.A.0002.150304T1200Z-150305T0600Z/ IRON MO-MADISON MO-RANDOLPH IL-REYNOLDS MO-ST. FRANCOIS MO- STE. GENEVIEVE MO- INCLUDING THE CITIES OF...CHESTER...FARMINGTON 733 AM CST TUE MAR 3 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... * TIMING...A WINTRY MIX OF FREEZING RAIN...SLEET...AND SNOW IS EXPECTED TO DEVELOP WEDNESDAY MORNING AND TRANSITION TO ALL SNOW BY WEDNESDAY AFTERNOON AND CONTINUE INTO THE EVENING. SNOW MAY BE HEAVY AT TIMES WEDNESDAY AFTERNOON AND EVENING. * ACCUMULATIONS...SNOW ACCUMULATION OF 3 TO 6 INCHES...ALONG WITH A LIGHT GLAZING OF ICE. * WINDS...NORTH 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * IMPACTS...THE WINTRY PRECIPITATION WILL LIKELY RESULT IN HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY ON BRIDGES... OVERPASSES...AND UNTREATED ROADS. PARKING LOTS AND SIDEWALKS WILL BECOME SLIPPERY AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ADVANCED NOTICE THAT SEVERE WINTER WEATHER IS POSSIBLE IN THE WATCH AREA...IT DOES NOT MEAN IT IS A CERTAINTY. THOSE IN THE WATCH AREA SHOULD BEGIN PREPARING IN CASE THE STORM DOES MATERIALIZE. IF YOU HAVE TRAVEL PLANNED...YOU MAY WANT TO ADJUST YOUR TRAVEL TIME TO AVOID THE STORM. ALSO...YOU SHOULD USE THIS ADVANCED NOTICE TO MAKE CERTAIN YOUR VEHICLE IS WINTERIZED. MAKE PREPARATIONS AT HOME BY STOCKING EMERGENCY SUPPLIES...SUCH AS FOOD...MEDICINE...AND EXTRA HEATING FUEL... JUST IN CASE THE STORM MAKES TRAVEL IMPOSSIBLE. THIS IS ESPECIALLY IMPORTANT FOR THOSE LIVING IN RURAL AREAS. && $$ TES
548 WWUS43 KLSX 032212 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 412 PM CST TUE MAR 3 2015 ILZ079-MOZ074-075-084-085-099-041015- /O.UPG.KLSX.WS.A.0002.150304T1200Z-150305T0600Z/ /O.NEW.KLSX.WS.W.0005.150304T0900Z-150305T0600Z/ IRON MO-MADISON MO-RANDOLPH IL-REYNOLDS MO-ST. FRANCOIS MO- STE. GENEVIEVE MO- INCLUDING THE CITIES OF...CHESTER...FARMINGTON 412 PM CST TUE MAR 3 2015 ...WINTER STORM WARNING IN EFFECT FROM 3 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER STORM WARNING FOR SNOW...SLEET...AND FREEZING RAIN...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...A WINTRY MIX OF FREEZING RAIN AND SLEET IS EXPECTED TO DEVELOP LATE TONIGHT...WITH THIS ICY MIX TRANSITIONING TO ALL SNOW BY MIDDAY WEDNESDAY. SNOW MAY BE HEAVY AT TIMES WEDNESDAY LATE WEDNESDAY MORNING AND WEDNESDAY AFTERNOON...BEFORE IT BEGINS TO TAPER OFF WEDNESDAY EVENING. * ACCUMULATIONS...SNOW ACCUMULATION OF 4 TO 6 INCHES...ALONG WITH A LIGHT GLAZING OF ICE. * WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * IMPACTS...THE ONSET OF THE THE WINTRY PRECIPITATION WILL LIKELY RESULT A QUICK DETERIORATION OF TRAVEL CONDITIONS. HAZARDOUS TRAVEL IS LIKELY THROUGHOUT THE DAY ON WEDNESDAY...WITH BRIDGES... OVERPASSES...AND UNTREATED ROADS QUICKLY BECOMING SLIPPERY. PARKING LOTS AND SIDEWALKS WILL QUICKLY BECOME SNOW AND ICE COVERED AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS THAT A SIGNIFICANT AMOUNT OF SNOW... SLEET AND/OR ICE IS EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. && $$ ILZ069-070-074-101-102-MOZ065-072-073-041015- /O.NEW.KLSX.WW.Y.0011.150304T0600Z-150305T0000Z/ CLINTON IL-CRAWFORD MO-JEFFERSON MO-MARION IL-MONROE IL- ST. CLAIR IL-WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...SALEM 412 PM CST TUE MAR 3 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...SLEET...AND FREEZING RAIN...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY. * TIMING...RAIN WILL BECOMING MIXED WITH SLEET AND FREEZING RAIN AFTER MIDNIGHT TONIGHT...WITH THIS ICY MIX CHANGE TO ALL SNOW EARLY WEDNESDAY. * ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 4 INCHES...ALONG WITH A LIGHT GLAZING OF ICE. * WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * IMPACTS...THE WINTRY PRECIPITATION WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY ON BRIDGES... OVERPASSES...AND UNTREATED ROADS. PARKING LOTS AND SIDEWALKS WILL BECOME SLIPPERY AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. && $$ TRUETT
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this winter storm watch went out at Mar 3, 12:04 AM CST, 3 hours 51 minutes earlier.
Area forecast discussion, Mar 3, 12:04 AM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CST Tue Mar 3 2015
.UPDATE:
Issued at 916 PM CST Mon Mar 2 2015
No major changes to going forecast tonight. Did delay onset of
higher PoPs but still expect at least some scattered development
within the next several hours so left likely PoPs going for late
tonight. Temperatures are on track indicating precipitation for
the eastern and northern half of the area will most likely at
least initially be freezing rain. Sleet still appears possible
across the far north due to cooler temps aloft.
Gosselin
&&
.SHORT TERM: (Through Late Tonight)
Issued at 350 PM CST Mon Mar 2 2015
Interesting forecast for tonight, as return flow develops in the
wake of the retreating surface ridge. Resultant WAA/lift and
moisture return should mean precipitation threat ramping up as the
evening progresses, generally right over the CWA and in the
residually cold and relatively dry low level AMS. Soundings over
the northeast half of the CWA have a produced warm wedge aloft (as
much as +5C around 850mb) with low levels remaining below freezing.
With the above in mind, the key to the forecast is how rapidly
surface temperatures will rebound after a brief bit of cooling this
evening. Low level warm advection should also be attempting to push
surface temps above freezing with time, but think that this will be
a rather slow process with the existing snow cover and believe that
the evaporative cooling that occurs once the precip starts may
temporarily retard the slow northward push of the warmer air. In our
far north, evaporative cooling processes are likely to cause a bit
of sleet and perhaps even some snow to occur along with the freezing
rain.
Although QPF will be quite light, am concerned about the below
freezing surface temps and the cold ground causing icing conditions
on untreated pavement. Based on this reasoning, have opted to issue
a winter weather advisory for about the northeast half of the CWA
(along and north of a Mexico-St Louis-Salem IL line), where the
coldest surface temps and slightly higher QPF will be co-located.
Uncertain as to exactly when the precip will start, but think the
"heaviest" will likely be during the overnight hours so will begin
the advisory at 06z. Will run it long enough to the morning rush
hour...14z Tuesday.
Obviously, additions and/or deletions to the advisory area may be
needed as precip and temp trends become a bit more clear.
Truett
.LONG TERM: (Tuesday through Next Monday)
Issued at 350 PM CST Mon Mar 2 2015
(Tuesday-Thursday)
Once the freezing rain threat ends early, primary forecast concern
on Tuesday is PoP trends, as warm advection continues lift and
moisture transport into the mid-Mississippi Valley. Hard to get a
handle on exact precip trends as lift is rather broad and somewhat
unfocused, but there does seem to be some model consensus that
highest PoPs will become focused over the southeast half of the CWA
heading into the afternoon and early evening, with the strongest
moisture advection and lift along and ahead of approaching cold
front. Instability looks even more meager than before, so have
removed thunder from forecast.
Winter weather concerns return to the forecast Tuesday night and
Wednesday as next round of cold Canadian air undercuts energetic
southwest flow aloft. The rain over the southeast half of the CWA
will gradually change over to snow across the southeast half of the
CWA as the low level cloud air deepens, and by Wednesday morning
thermal profiles support all snow across the CWA.
All of the synoptic guidance suggests a potent shortwave ejecting
out of the longwave trof over the southern Rockes and pushing into
the southern Plains during the day on Wednesday. Resultant WAA over
the top of the deepening cold air to our south is expected to
produce a band of heavy precip from AR into the lower Ohio River
Valley. Southern sections of our CWA will be on the northern
fringes of this heavier precip. The last 2 days the NAM has been
the northern outlier with this band of precip and this trend
continued with the 12z run...so have continued to trend forecast to
the more southward solutions of the GFS, GEM and ECMWF.
Early indications are that snow accumulations of 4-6 inches will be
possible in our far southern areas, but a very slight shift in the
track of the system is going to have a huge impact on exact
amounts. Coordinated the potential for a winter storm watch, but
since the system is still 2 days away opted to wait another forecast
cycle to see if we can get a better handle on the northern fringes
of the system. However, snow potential will be highlighted in the
HWO and an SPS.
Current timing of shortwave is such that precip should wind down
rapidly on Wednesday evening across the south. Secondary surge of
colder air in the wake of the shortwave should mean clear, dry and
cold weather heading into Thursday.
(Friday through Monday)
Surface ridge to move to the south allowing southerly winds to
return to the region Thursday night. After a cold start Friday
morning in the single digits to upper teens, temperatures to
moderate through the extended with highs in the mid 30s to mid 40s
Friday, rising into the 40s and 50s for the rest of the weekend and
into early next week. Dry conditions to prevail through the period.
Truett/Byrd
&&
.AVIATION: (For the 06z TAFs through 06z Tuesday Night)
Issued at 1149 PM CST Mon Mar 2 2015
Specifics for KCOU, KUIN: Light freezing rain was spreading
northeastward across the region ahead of a lifting warm front. As
temperatures rise late overnight and towards morning, the freezing
rain will transition over to rain. The onset of MVFR and IFR
ceilings has been a bit slower than previously anticipated.
Initially southeasterly to southerly winds will become
southwesterly during the day, then turn sharply northwesterly
after a cold front moves through the area towards the end of the
valid TAF period.
Specifics for KSTL, KSUS, KCPS: Light freezing rain was spreading
northeastward across the region ahead of a lifting warm front at
TAF issuance. As temperatures rise late overnight and towards
morning, the freezing rain will transition over to rain. Although
the onset of MVFR and IFR cigs has been a bit slower than
previously anticipated, upstream METARs do show lower cigs
occurring with and behind the precip. Initially southeasterly to
southerly winds will become southwesterly during the day, then
turn sharply northwesterly after a cold front moves through the
area on Tuesday night.
Kanofsky
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...WINTER WEATHER ADVISORY until 8 AM CST Tuesday FOR Audrain MO-
Knox MO-Lewis MO-Lincoln MO-Marion MO-Monroe MO-Montgomery
MO-Pike MO-Ralls MO-Shelby MO-St. Charles MO-St. Louis City
MO-St. Louis MO-Warren MO.
IL...WINTER WEATHER ADVISORY until 8 AM CST Tuesday FOR Adams IL-Bond
IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-
Jersey IL-Macoupin IL-Madison IL-Marion IL-Montgomery IL-
Pike IL-St. Clair IL.
&&
WFO LSXHazardous weather outlook, Mar 2, 4:06 PM CST, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 406 PM CST MON MAR 2 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 406 PM CST MON MAR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT FREEZING RAIN IS EXPECTED TO DEVELOP TONIGHT ACROSS NORTHEAST AND EAST CENTRAL MISSOURI...AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. SOME SNOW AND SLEET WILL BE MIXED WITH THE FREEZING RAIN OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THIS ICY MIX...PLEASE REFER TO .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TONIGHTS FREEZING RAIN THREAT WILL END EARLY TUESDAY. SNOW IS LIKELY OVER SOUTHEAST MISSOURI AND INTO SOUTHERN ILLINOIS ON ON WEDNESDAY. ALTHOUGH ITS STILL TOO EARLY TO DETERMINE EXACT AMOUNTS...SNOWFALLS IN EXCESS OF 4 INCHES ARE POSSIBLE SOUTH OF A A SALEM MISSOURI...STE GENEVIEVE LINE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT THE ONSET OF FREEZING RAIN OVERNIGHT. TRUETT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:12 PM CST | Winter Storm Warning | LSX | Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois | 32 hr |
| Mar 3, 4:12 PM CST | Winter Weather Advisory | LSX | Crawford, Jefferson, Washington | 26 hr |
Nearby
Winter Storm Watches in Missouri, 2015Winter Storm Watches in Illinois, 2015Every winter storm watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.